Non-self-adjoint graphs

Hussein, A.; Krejčiřík, D.; Siegl, Petr (2015). Non-self-adjoint graphs. Transactions of the American Mathematical Society, 367(4), pp. 2921-2957. American Mathematical Society 10.1090/S0002-9947-2014-06432-5

[img]
Preview
Text
1 HuKrSi.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (446kB) | Preview

On finite metric graphs we consider Laplace operators, subject to various classes of non-self-adjoint boundary conditions imposed at graph vertices. We investigate spectral properties, existence of a Riesz basis of projectors and similarity transforms to self-adjoint Laplacians. Among other things, we describe a simple way to relate the similarity transforms between Laplacians on certain graphs with elementary similarity transforms between matrices defining the boundary conditions.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Siegl, Petr

Subjects:

500 Science > 510 Mathematics

ISSN:

0002-9947

Publisher:

American Mathematical Society

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

28 Dec 2015 13:19

Last Modified:

20 Jan 2016 08:10

Publisher DOI:

10.1090/S0002-9947-2014-06432-5

ArXiv ID:

1308.4264v1

BORIS DOI:

10.7892/boris.74319

URI:

https://boris.unibe.ch/id/eprint/74319

Actions (login required)

Edit item Edit item
Provide Feedback